SUTURE RESISTANCE TO INFECTION

Title

SUTURE RESISTANCE TO INFECTION

Creator

Sharp W V; Belden T A; King P H; Teague P C

Publisher

Surgery

Date

1982
1982

Subject

Surgery

Identifier

n/a

Format

Journal Article

URL Address

n/a

Search for Full-text

Users with a NEOMED Library login can search for full-text journal articles at the following url: https://libraryguides.neomed.edu/home

Rights

Article information provided for research and reference use only. All rights are retained by the journal listed under publisher and/or the creator(s).

Pages

61-63

Issue

1

Volume

91

Citation

Sharp W V; Belden T A; King P H; Teague P C, “SUTURE RESISTANCE TO INFECTION,” NEOMED Bibliography Database, accessed May 28, 2022, https://neomed.omeka.net/items/show/8027.

Social Bookmarking